# SDR HEEA967729

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066104701
- Condition: Malfunction
- Location: Cockpit Adf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVER INOPERATIVE.  WEAK RECEIVE IN ANTENNA MODE.
